Advertisement

Journal d'Analyse Mathématique

, Volume 14, Issue 1, pp 235–246 | Cite as

Théorèmes élémentaires sur les séries de fourier lacunaires

  • Masako Izumi
  • Shin-Ichi Izumi
  • Jean-Pierre Kahane
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. Freud, über trigonometrische Approximation und Fouriersche Reihen,Math. Zeits. 78 (1962), 252–262.MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    G. H. Hardy, Weierstrass’s non-differentiable function,Trans. Amer. Math. Soc. 17 (1916), 301–325.MathSciNetMATHGoogle Scholar
  3. 3.
    J-P. Kahane, Sur quelques problèmes d’unicité et de prolongement, relatifs aux fonctions approchables par des sommas d’exponentielles,Ann. Inst. Fourier 5 (1953-1954), 39–130.MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    M. E.Noble, Coefficient properties of Fourier series with a gap condition,Math. Ann. 128 (1954), 55–62.MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    F. Riesz et Sz-Nagy, LeÇons d’Analyse Fonctionnelle, Budapest, 1952.Google Scholar
  6. 6.
    A. Zygmund, Smooth functions,Duke Math. J. 12 (1945), 47–76.MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    A. Zygmund, Trigonometric Series, vol.I, Cambridge University Press, 1959.Google Scholar

Copyright information

© Hebrew University of Jerusalem 1965

Authors and Affiliations

  • Masako Izumi
    • 1
  • Shin-Ichi Izumi
    • 1
    • 2
  • Jean-Pierre Kahane
    • 1
    • 3
  1. 1.Institut Mathématique Faculté des SciencesUniversité de ParisOrsayFrance
  2. 2.Université NihonTokyoJapan
  3. 3.Institute for Advanced StudyPrincetonUSA

Personalised recommendations